A 40-year-old Asian man, 6 months post renal transplant and receiving tacrolimus therapy, presented to the emergency department with a complaint of sudden-onset left eye pain with blurred vision, headache on the left side, and nausea and vomiting. On being admitted, the patient was intubated for respiratory depression, and erythromycin was initiated for suspected atypical pneumonia. Tacrolimus concentrations (whole blood) drawn on the 3rd day of hospitalization were reported to be > 60.0 ng/ml. Before hospitalization, tacrolimus concentrations were reported to be 9.8 ng/ml on a maintenance dose of 7 mg twice daily. Six days after discontinuation of erythromycin and a decrease in tacrolimus dose, the concentration decreased to 11.5 ng/ml and the original dose of tacrolimus was restarted. It is recommended that concurrent administration of erythromycin and tacrolimus be avoided. However, if concomitant therapy is necessary, tacrolimus concentrations, serum creatinine, blood urea nitrogen, and urine output should be monitored.